MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO PLUS F-STYLE 14 FR 40 CM; HYDROPHILIC INTERMITTENT URINARY CATHETER

HOLLISTER INCORPORATED VAPRO PLUS F-STYLE 14 FR 40 CM; HYDROPHILIC INTERMITTENT URINARY CATHETER
Catalog Number 7700144
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Sepsis (2067); Genital Bleeding (4507)
Date of Event 12/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
An end user reported that the vapro plus intermittent hydrophilic urinary catheter was difficult for him to insert and remove.He reported that when he removed it, a blood vessel was injured and he bled.He reported he waited a few days and saw a doctor because the bleeding wouldn't stop.He said he saw a urologist who arranged from him to be admitted to the hospital.The end user did not report if any medical treatment was needed for the bleeding to stop.The end user said he waited until the next day to go to the hospital.The end user further reported that the night before he went to the hospital, he developed a fever and sepsis.The end user did not report what was the source of the sepsis.While in the hospital, the end user reported that he had an indwelling catheter and was on antibiotics.The end user reported that this was about a month ago.He reports that he is feeling fine now.
 
Additional Manufacturer Narrative
Product sample received but testing not yet completed.The device history records were reviewed based upon the lot number provided and the records were found to be complete and accurate.The sterilization documentation for this lot was also reviewed and no out of specification results were found.Hollister will submit a follow up report once the sample evaluation is completed.
 
Additional Manufacturer Narrative
Product sample received and examined.Visual and functional testing was completed, and all returned samples were within specifications.The root cause of this complaint cannot be determined.

Brand Name
VAPRO PLUS F-STYLE 14 FR 40 CM
Common Device Name
HYDROPHILIC INTERMITTENT URINARY CATHETER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
8476802170
MDR Report Key16333779
Report Number9616668-2023-00001
Device Sequence Number20537379
Product Code GBM
UDI-Device Identifier00610075080649
UDI-Public00610075080649
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number7700144
Device Lot Number2F263
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight94 KG